<< Previous Issue Journal of the Korean Mathematical Society (Vol. 24, No. 2) Next Issue >>
J. Korean Math. Soc. 1987 Vol. 24, No. 2, 121—285
Generalizations of $H$-groups and co $H$-groups
Moo Ha Woo and Jae-Ryong Kim
J. Korean Math. Soc. 1987 Vol. 24, No. 2, 121—132
Rotational directed triple systems
Chung Je Cho, Younki Chae, and Suk Guen Hwang
J. Korean Math. Soc. 1987 Vol. 24, No. 2, 133—142
Semisimple Malcev-admissible mutation algebras
Hyo Chul Myung and Dong Sun Shin
J. Korean Math. Soc. 1987 Vol. 24, No. 2, 143—150
Functions in the Banach algebra $S(v)$
K. S. Chang, G. W. Johnson, and D. L. Skoug
J. Korean Math. Soc. 1987 Vol. 24, No. 2, 151—158
A note on generalized Libera operator
Shigeyoshi Owa
J. Korean Math. Soc. 1987 Vol. 24, No. 2, 159—167
Asymptotic behavior of semigroups of asymptotically nonexpansive type on Banach spaces
Han Soo Kim and Tae Hwa Kim
J. Korean Math. Soc. 1987 Vol. 24, No. 2, 169—178
Surjectivity of generalized locally expansive maps
Jong An Park and Sangsuk Yie
J. Korean Math. Soc. 1987 Vol. 24, No. 2, 179—185
Semi-invariant submanifolds with parallel normal curvature in a complex space form
U Hang Ki, Eui Won Lee, and Won Tae Oh
J. Korean Math. Soc. 1987 Vol. 24, No. 2, 187—198
On generalized KKM-theorems
Sehie Park and Won Kyu Kim
J. Korean Math. Soc. 1987 Vol. 24, No. 2, 199—206
A generalization of prime ideals in semigroups
Hye Kyung Kim
J. Korean Math. Soc. 1987 Vol. 24, No. 2, 207—216
Application of convolution operators to some problems in geometric function theory
Suk Young Lee
J. Korean Math. Soc. 1987 Vol. 24, No. 2, 217—237
Best approximation by certain compact operators on $L^p({-1,1}^N)$
Chong Man Cho
J. Korean Math. Soc. 1987 Vol. 24, No. 2, 239—245
Sasakian submanifolds of codimension 2 in a sasakian manifold with harmonic curvature
Yeong Wu Choe and Hyung Che Nam
J. Korean Math. Soc. 1987 Vol. 24, No. 2, 247—255
Some Banach algebras of Yeh-Feynman integrable functionals
Jae Moon Ahn, Kun Soo Chang, and Il Yoo
J. Korean Math. Soc. 1987 Vol. 24, No. 2, 257—266
Vector bundles associated to an automorphic factor
Byung-Moon Jun and Jae-Hyun Yang
J. Korean Math. Soc. 1987 Vol. 24, No. 2, 267—285

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd